MAUDE Adverse Event Report: MEDIVATORS INC. ENDOGATOR; ENDOGATOR TUBING

MEDIVATORS INC. ENDOGATOR; ENDOGATOR TUBING
Model Number 4005644
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris has made multiple attempts to obtain additional information regarding the reported event however, the user facility has not responded.Steris evaluated the reported event and determined it does not meet our reporting criteria under 21 cfr part 803.It should be noted that steris is submitting a medical device report (mdr) solely due to the receipt of the user facility medwatch report which is in accordance with our procedures and policies.A follow-up report will be submitted if additional information becomes available.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via mw5174602 that "endogator irrigation tubing hooked up to endoscope and no water would come through.This was discovered prior to patient involvement - no patient harm." no report of injury.

Brand Name
ENDOGATOR
Common Device Name
ENDOGATOR TUBING
Manufacturer (Section D)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4402597401
MDR Report Key23302706
Report Number1651395-2025-00021
Device Sequence Number13288680
Product Code OCX
UDI-Device Identifier40677964030985
UDI-Public(01)40677964030985(17)280417(10)1000281937
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K231418
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4005644
Device Catalogue Number4005644
Device Lot Number(10)1000281937
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown